# SDR 2008UALA01156

- Difficulty date: March 1, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 26,579 hours, 5,992 cycles
- Engine: Pwa PW4077
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Oil System
- Condition: Low Pressure
- Location: Idg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEC GEN DRIVE R RIGHT IDG FAULT (LOW INTERNAL OIL PRESSURE).
